Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Polynomials in topological fields
HTML articles powered by AMS MathViewer

by Irving Kaplansky PDF
Bull. Amer. Math. Soc. 54 (1948), 909-916
References
    1. E. Artin and O. Schreier, Algebraische Konstruktion reeler Körper, Abh. Math. Sem. Hamburgischen Univ. vol. 5 (1926) pp. 83-115.
  • Emil Artin and George Whaples, The theory of simple rings, Amer. J. Math. 65 (1943), 87–107. MR 7391, DOI 10.2307/2371775
  • N. Bourbaki, Éléments de mathématique. Part I. Les structures fondamentales de l’analyse. Livre III. Topologie générale. Chapitres III et IV, Hermann & Cie, Paris, 1942 (French). Actualités Sci. Indust., No. 916. MR 0009103
  • Walter Habicht, Ein Existenzsatz über reelle definite Polynome, Comment. Math. Helv. 18 (1946), 331–348 (German). MR 16747, DOI 10.1007/BF02568117
  • N. Jacobson, Structure theory for algebraic algebras of bounded degree, Ann. of Math. (2) 46 (1945), 695–707. MR 14083, DOI 10.2307/1969205
  • Irving Kaplansky, Topological methods in valuation theory, Duke Math. J. 14 (1947), 527–541. MR 22210
  • 7. A. Ostrowski, Untersuchungen zur arithmetischen Theorie der Körper, Math. Zeit. vol. 39 (1935) pp. 269-404. 8. B. L. van der Waerden, Moderne Algebra, 2d ed., Berlin, 1940, vol. 1, pp. 235-245.
Additional Information
  • Journal: Bull. Amer. Math. Soc. 54 (1948), 909-916
  • DOI: https://doi.org/10.1090/S0002-9904-1948-09096-6
  • MathSciNet review: 0027269